# SDR 05FDEA02086

- Difficulty date: July 25, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N221FE
- Make and model: Boeing 727-200
- Aircraft serial: 20932
- Aircraft time: 53,278 hours, 34,223 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Switch
- Part number: 10608199
- Part serial: NA
- Condition: Inoperative
- Location: Zone 600
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

NR 7 SLAT FAILED TO RETRACT FROM FLAPS 2 DEGREE TO  FLAPS UP. AIRCRAFT ROLLED LEFT DURING RETRACTION.  PERFORMED QRH PROCEDURES. LED REMAINED OUT.  OPERATED SLATS NUMEROUS  TIMES - EXTEND AND RETRACT FUNCTION CK'S GOOD.  FOUND NR 7 SLAT EXTEND SWITCH INOP. REPLACED PER MM  27-82-011-4. OPS CK GOOD.
